# SDR SIMA20130531002

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 7,130 hours, 4,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/O`S FLASHLIGHT HOLDER WAS CRACKED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O’S FLASHLIGHT HOLDER IAW AMM 3 25-61-02. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
